# SDR SWIA200211009

- Difficulty date: July 1, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 17,670 hours, 24,140 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR RED LIGHT REMAINED ON AFTER GEAR RETRACTION AND RECYCLE.  RETURNED TO SAN.  LEFT GEAR FORWARD INBOARD DOOR LATCH BROKEN.  REPLACED LATCH AND CYCLED DOORS.  OPS CHECK GOOD.
